I was diagnosed last may of 2016. The day after new years 2017 I have an attack. I now have 27 new illusions on my brain. My neurologist suggests that I got on Gilenya. The doc and nurse is coming to my house this week to start me on it. I'm very nervous and scared. I have a 3 year old daughter and I'm the only parent she has so I want to get better to be able to help her and watch her grow in life. Reading on all the Gilenya has made me very nervous. Says that your heart rate drops and everything. Does your heart rate slow way down every day or just the first time of taking the pill while being monitored?
I was on Gilenya for two years and didn't have a single side effect. I think they have to tell you all of the worse case scenarios so that you make an educated decision prior to starting the medication. I think every medication has some scary side effects, including regular over-the-counter meds. I can't say that you will respond the same way I did, but my body didn't even feel like it was on a medication with Gilenya. I hope this medication will slow down or even stop your progression. Good luck.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 3 answers
I took my first dose of Gilenya yesterday at the hospital. It made me very tired, so plan on taking?
Posted 19 Aug 2011 • 2 answers
Posted 12 Sep 2011 • 1 answer
Posted 26 Feb 2016 • 0 answers
Posted 11 Sep 2016 • 0 answers